# SDR 234TR0017

- Difficulty date: March 3, 2004
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 43,445 hours, 33,666 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Connector
- Condition: Dirty
- Location: Control Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MODE CONTROL PANEL SWITCHES AUTO PILOT ENGAGE INOP AND FLIGHT DIRECTOR INOPERATIVE.  CLEANED AND RESEATED CONNECTOR.  OPS CHECKS GOOD PER MM 22-15-0.
